JournalsprimsVol. 11, No. 3pp. 849–880

On a Fourier Expansion In Continuous Crossed Products

  • Hiroshi Takai

    Osaka University, Japan
On a Fourier Expansion In Continuous Crossed Products cover
Download PDF

Abstract

Let (M, ℝ, α) be a separable continuous W*-dynamical system such that M is ℝ-finite. Then any element in the crossed product ℝ ⊗α_M_ of M by α can be expressed as a vector valued tempered distribution DqTη which is a weak* limit of Tε,ξ ∈ K(ℝ; ℬ) in the dual space SU(ℝ η)* of a generalized Schwartz space SU(ℝ η), where K(ℝ; ℬ) is the Tomita algebra corresponding to ℝ ⊗α_M._

Cite this article

Hiroshi Takai, On a Fourier Expansion In Continuous Crossed Products. Publ. Res. Inst. Math. Sci. 11 (1975), no. 3, pp. 849–880

DOI 10.2977/PRIMS/1195191150